Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The analytic theory of algebraic numbers


Author: H. M. Stark
Journal: Bull. Amer. Math. Soc. 81 (1975), 961-972
MSC (1970): Primary 12-02, 12A50, 12A70
DOI: https://doi.org/10.1090/S0002-9904-1975-13873-0
MathSciNet review: 0444611
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Heilbronn, On real zeros of Dedekind ζ-functions, Canad. J. Math. 25 (1973), 870-873. MR 48 #6061. MR 327719
  • 2. H. P. Mulholland, On the product of n complex homogeneous linear forms, J. London Math. Soc. 35 (1960), 241-250. MR 22 #4703. MR 113872
  • 3. A. O. Odlyzko, Some analytic estimates of class numbers and discriminants, Invent. Math, (to appear). MR 376613
  • 4. H. M. Stark, Some applications of analysis to number theory, Address to the M.A.A. (Las Vegas, 1972), Amer. Math. Monthly (to be submitted).
  • 5. H. M. Stark, Some effective cases of the Brauer-Siegel theorem, Invent. Math. 23 (1974), 135-152. MR 342472
  • 6. H. M. Stark, Values of L-functions at s = l. II, Artin L-functions with rational characters, Advances in Math, (to appear). MR 382194

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12-02, 12A50, 12A70

Retrieve articles in all journals with MSC (1970): 12-02, 12A50, 12A70


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13873-0

American Mathematical Society